on October 18th I had unprotected sex. I took the Plan B pill right after. About three days later I had bleeding for a week. It felt and looked exactly like when I have my period. That ended on October 27th. Ever since then I haven't had any bleeding. This past week I have been experiencing period like cramping, but no bleeding. I am going to take a pregnancy test, but also wanted opinions and help on here too.
Posts: 2 | From: Seattle, WA | Registered: Nov 2012
| IP: Logged |
Volunteer Assistant Director
Member # 90293
HI jennyClOF10 and welcome to Scarleteen,
Many people find that taking Plan B significantly alters their menstrual cycles for a few months after taking it, so that could explain that bleeding pattern.
It is always best to take a pregnancy test after using emergency contraception, to ensure that the Plan B did it's job.
-------------------- Robin Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.